# SDR FDEA201401030019

- Difficulty date: January 3, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3241
- Condition: Dented
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON SKIN BS 377 BETWEEN STRINGER 23 - 24R.    REPAIRED SKIN AREA IAW SRM 53-00-01 REP 16.
